# SDR QXEA990139

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWH- GEAR DOOR LIGHT ILLUMINATED.  GEAR DOOR REMAIN OPEN.  ADJUSTED RIGGING OF LEFT HAND MAIN LANDING GEAR REAR/CENTER DOOR ACTUATOR, FUNCTIONAL CHECK OF GEAR GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
